Continuation of analytic solutions of linear differential equations up to convex conical singularities
Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 1, pp. 133-152.
@article{BSMF_1993__121_1_133_0,
     author = {Uchida, Motoo},
     title = {Continuation of analytic solutions of linear differential equations up to convex conical singularities},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {133--152},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {121},
     number = {1},
     year = {1993},
     doi = {10.24033/bsmf.2204},
     zbl = {0791.35005},
     mrnumber = {94a:58184},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2204/}
}
TY  - JOUR
AU  - Uchida, Motoo
TI  - Continuation of analytic solutions of linear differential equations up to convex conical singularities
JO  - Bulletin de la Société Mathématique de France
PY  - 1993
DA  - 1993///
SP  - 133
EP  - 152
VL  - 121
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2204/
UR  - https://zbmath.org/?q=an%3A0791.35005
UR  - https://www.ams.org/mathscinet-getitem?mr=94a:58184
UR  - https://doi.org/10.24033/bsmf.2204
DO  - 10.24033/bsmf.2204
LA  - en
ID  - BSMF_1993__121_1_133_0
ER  - 
%0 Journal Article
%A Uchida, Motoo
%T Continuation of analytic solutions of linear differential equations up to convex conical singularities
%J Bulletin de la Société Mathématique de France
%D 1993
%P 133-152
%V 121
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2204
%R 10.24033/bsmf.2204
%G en
%F BSMF_1993__121_1_133_0
Uchida, Motoo. Continuation of analytic solutions of linear differential equations up to convex conical singularities. Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 1, pp. 133-152. doi : 10.24033/bsmf.2204. http://www.numdam.org/articles/10.24033/bsmf.2204/

[E] Ehrenpreis (L.). - A new proof and an extension of Hartogs theorem, Bull. Amer. Math. Soc. (N.S.), t. 67, 1961, p. 507-509. | MR | Zbl

[G] Grusin (V.V.). - On solutions with isolated singularities for partial differential equations with constant coefficients, Trans. Moscow Math. Soc., t. 15, 1966, p. 295-315. | MR | Zbl

[Kn1] Kaneko (A.). - On continuation of regular solutions of linear partial differential equations, Publ. Res. Inst. Math. Sci., Kyoto Univ., suppl., t. 12, 1977, p. 113-121. | MR | Zbl

[Kn2] Kaneko (A.). - On continuation of real analytic solutions of linear partial differential equations, Astérisque, t. 89-90, 1981, p. 11-44. | MR | Zbl

[Kn3] Kaneko (A.). - On the analyticity of the locus of singularity of real analytic solutions with minimal dimension, Nagoya Math. J., t. 104, 1986, p. 63-84. | MR | Zbl

[Kn4] Kaneko (A.). - On continuation of real analytic solutions of linear partial differential equations up to convex conical singularities, Kôkyû-roku (Research Notes), Res. Inst. Math. Sci., Kyoto Univ., t. 592, 1986, p. 149-172 (japanese).

[Kn5] Kaneko (A.). - On continuation of regular solutions of partial differential equations to compact convex sets, J. Fac. Sci. Univ. Tokyo, t. 17, 1970, p. 567-580. | MR | Zbl

[KK] Kashiwara (M.) and Kawai (T.). - On the boundary value problem for elliptic system of linear partial differential equations I-II, Proc. Japan Acad., Ser. A, t. 48-49, 1972-1973, p. 712-715, 164-168. | MR | Zbl

[KKK] Kashiwara (M.) and Kawai (T.) and Kimura (T.). - Foundation of Algebraic Analysis. - Princeton University Press, 1986 | MR | Zbl

[KS1] Kashiwara (M.) and Schapira (P.). - Micro-hyperbolic systems, Acta Math., t. 142, 1979, p. 1-55. | MR | Zbl

[KS2] Kashiwara (M.) and Schapira (P.). - Microlocal study of sheaves, Astérisque, t. 128, 1985. | MR | Zbl

[KS3] Kashiwara (M.) and Schapira (P.). - Sheaves on Manifolds. - Grundlehren Math. Wiss., 292, 1990. | MR | Zbl

[Kw] Kawai (T.). - Extension of solutions of systems of linear differential equations, Publ. Res. Inst. Math. Sci., Kyoto Univ., t. 12, 1976, p. 215-227. | MR | Zbl

[Ko] Komatsu (H.). - Relative cohomology of sheaves of solutions of linear differential equations, Lecture Notes in Math., t. 287, 1973, p. 192-261. | MR | Zbl

[M] Malgrange (B.). - Systèmes différentiels à coefficients constants, Séminaire Bourbaki (1962-1963), exp. 246. | Numdam | Zbl

[P] Palamodov (V.P.). - Linear Differential Operators with Constant Coefficients. - Grundlehren Math. Wiss., 168, 1970. | MR | Zbl

[SKK] Sato (M.), Kawai (T.) and Kashiwara (M.). - Microfunctions and pseudo-differential equations, Lecture Notes Math., t. 287, 1973, p. 265-529. | MR | Zbl

[S1] Schapira (P.). - Front d'onde analytique au bord II, Séminaire EDP, École Polyt. (1985-1986), exp. 13. | Numdam | Zbl

[S2] Schapira (P.). - Propagation of regularity up to non smooth boundary, Journées EDP Saint-Jean-de-Monts, exp. 7, Publ. École Polyt., 1987. | Numdam | Zbl

[S3] Schapira (P.). - Microfunctions for boundary value problems [in Algebraic Analysis, vol. II], Collection of Papers Dedicated to M. Sato, M. Kashiwara and T. Kawai ed., Academic Press, 1989, p. 809-819. | Zbl

[S4] Schapira (P.). - Propagation at the boundary of analytic singularities [in Singularities of Boundary Value Problems], H.G. Garnir (ed.), Reidel Publ. Co., 1981, p. 185-212. | MR | Zbl

[U1] Uchida (M.). - Microlocal analysis of diffraction by a corner, Ann. Sci. École Norm. Sup., t. 25, 1992, p. 47-75. | Numdam | MR | Zbl

[U2] Uchida (M.). - 2-microlocal boundary value problems and their applications, Kôkyû-roku (Research Notes), Res. Inst. Math. Sci., Kyoto Univ., t. 704, 1989, p. 39-42.

Cited by Sources: